# SDR DALA2025030501711

- Difficulty date: March 4, 2025
- Submitted: March 5, 2025
- Operation: Air carrier
- Aircraft: N955AT
- Make and model: Boeing 717-200
- Aircraft serial: 55017
- Aircraft time: 63,743 hours, 45,686 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Hinge Fitting
- Condition: Damaged
- Location: Zone 600 Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AN ELONGATED HOLE WAS FOUND AT THE RH WING FLAP HINGE FITTING #3 PIVOT POINT. SUMMARY OF NRC 00535: RH WING FLAP HINGE FITTING #3 WAS REPAIR PER PRI 624272-14 REV 1 AND ER/A 624272-14 REV ORIGINAL. ASSOCIATED ER/A 14-624272 ADDED FOR AC 9514. (LP #0840814)
